# SDR ASAA2025082661257

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT ASSEMBLY B/N: STA 727A & 727I, S-25L & S-26L, HAS MULTIPLE CORROSION SPOTS. GROUNDED - YES. DAMAGE FOUND TO BE CORRODED THROUGH IN MULTIPLE LOCATIONS WITH 100% MAT LOSS. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-53-01-2. REMOVED TRANSITION FLOOR SUPPORT IAW B737-900ER SRM 51-40-02. LOCATED AND DRILLED NEW TRANSITION FLOOR SUPPORT AND FABRICATED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-6. B DWG 146A7502 AND B737-900ER SRM 51-40-05. APPLIED PROTECTIVE TREATMENT TO TRANSITION PANEL/REPAIR PARTS IAW B737-900ER SRM 51-20-01. INSTALLED REPAIR PARTS AND NEW TRANSITION PANEL IAW B737-900ER SRM 51-40-02, SRM 53-00-53-2R-6 AND B DWG 146A7502.
